# SDR DALA2024070806897

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CORROSION RAIL DUMMY Y503.2 LOCATED AT LEVEL FR16 AT FWD GALLEY AREA (SSI 531189). CORRECTIVE ACTION: REPLACED RAIL DUMMY Y503.2 LOCATED BTW FR12 TO FR16 AT FWD GALLEY AREA AS PER A319 SRM 51-72-11-911 AND SRM 51-42-11-801. (0430963)
